Exemples d'applications holomorphes d'indice un
Annales de l'Institut Fourier, Tome 43 (1993) no. 2, pp. 369-381.

Nous construisons une famille de surfaces de Riemann hyperelliptiques, de genre variable, munies de fonctions méromorphes de degré deux et d’indice un, ce qui apporte une réponse positive à une conjecture de S. Montiel et A. Ros.

We construct a family of hyperelliptic Riemann surfaces of varying genus provided with meromorphic maps of degree two and index one. This gives an affirmative answer to a conjecture of S. Montiel and A. Ros.

@article{AIF_1993__43_2_369_0,
     author = {Souam, Rabah},
     title = {Exemples d'applications holomorphes d'indice un},
     journal = {Annales de l'Institut Fourier},
     pages = {369--381},
     publisher = {Institut Fourier},
     volume = {43},
     number = {2},
     year = {1993},
     doi = {10.5802/aif.1337},
     mrnumber = {1220275},
     zbl = {0788.30037},
     language = {fr},
     url = {archive.numdam.org/item/AIF_1993__43_2_369_0/}
}
Souam, Rabah. Exemples d'applications holomorphes d'indice un. Annales de l'Institut Fourier, Tome 43 (1993) no. 2, pp. 369-381. doi : 10.5802/aif.1337. http://archive.numdam.org/item/AIF_1993__43_2_369_0/

[C] S. Y. Cheng, Eigenfunctions and nodal sets, Comment. Math. Helvetici, 51 (1976), 43-55. | MR 53 #1661 | Zbl 0334.35022

[FC] D. Fischer-Colbrie, On complete minimal surfaces with finite Morse index in three manifolds, Invent. Math., 82 (1985), 121-132. | MR 87b:53090 | Zbl 0573.53038

[FK] H.M. Farkas and I. Kra, Riemann surfaces, Springer Verlag. | Zbl 0475.30001

[Ga1] S. Gallot, Inégalités isopérimétriques et analytiques sur les variétés riemanniennes, Astérisque, 163-164 (1988), 31-91. | MR 90f:58173 | Zbl 0674.53001

[Ga2] S. Gallot, Minorations sur le λ1 des variétés riemanniennes, Lecture Notes in Math., 901 (1981). | Numdam | MR 83g:58071 | Zbl 0493.53034

[Gu] R. Gulliver, Index and total curvature of complete minimal surfaces, Proc. Symp. Pure Math., 44 (1986), 207-211. | MR 87f:53005 | Zbl 0592.53006

[La] G. Laffaille, Déterminants de laplaciens, Séminaire de Théorie Spectrale et Géométrie, Université de Grenoble, (1986), 77-84. | Numdam | MR 91a:58201 | Zbl 01170964

[LR] J. Lopez and A. Ros, Complete minimal surfaces with index one and stable constant mean curvature surfaces, Comment. Math. Helv., 64 (1989), 34-43. | MR 90b:53006 | Zbl 0679.53047

[MR] S. Montiel and A. Ros, Schrodinger operators associated to a holomorphic map, Lecture Notes in Mathematics, Springer Verlag, 1481 (1990), 147-174. | MR 93k:58053 | Zbl 0744.58007

[Na] S. Nayatani, Lower bounds for the Morse index of complete minimal surfaces in euclidean 3-space, Osaka J. Math., 27 (1990), 453-464. | MR 91g:58051 | Zbl 0704.53006

[OsPhSa] B. Osgood, R. Phillips and P. Sarnack, Extremals of determinants of Laplacians, J. of Funct. An., 80 (1988), 148-211. | MR 90d:58159 | Zbl 0653.53022

[O] R. Osserman, A survey of minimal surfaces, Dover, New York, 1986. | MR 87j:53012 | Zbl 0209.52901

[R] M. Ross, Schwarz' P and D surfaces are stable, preprint (1991).

[Ty] J. Tysk, Eigenvalue estimates with applications to minimal surfaces, Pacific J. Math., 128 (1987), 361. | MR 88i:53102 | Zbl 0594.58018